# SDR AWXA200600568

- Difficulty date: March 28, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 17,651 hours, 6,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3858
- Condition: Inoperative
- Location: Cabin
- Part time: 17,651 hours, 6,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED ALL AFT EXIT SIGNS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EPSU 13WL AND BATTERY PACK IAW AIRBUS 320 AMM 33-51-38-400.  OPERATIONAL CHECKS WERE GOOD.
